Logo IPI  
Author-ID : 308469
Number of All Documents: 2
All documents
1 Page: Items per page:
  found 2 articles
 
1
Journal on Mathematics Education (JME) Vol 2, No 01 (2011): Journal on Mathematics Education (JME)
Publisher: IndoMS Pusat
 
2
Journal on Mathematics Education Vol 2, No 1 (2011) page. 55-66
Publisher: Department of Doctoral Program on Mathematics Education, Sriwijaya University
 
1

Page: 1 of 1


Note:
The IPI Author Identifier assigns a unique number to groups of documents written by the same author via an algorithm that matches authorship based on a certain criteria. If a document cannot be confidently matched with an author identifier, it is grouped separately. In this case, you may see more than 1 entry for the same author.


Author
Profile
Co-Author:

Published Year (after 2010)
P-index: 0.44
Advertisement
EECSI 2016 International Conference